Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 6,     Number 4,     Winter 1998

 

LOCAL EXISTENCE AND STABILITY OF
PERIODIC TRAVELING WAVES OF
LATTICE FUNCTIONAL DIFFERENTIAL EQUATIONS
XINGFU ZOU AND JIANHONG WU
Dedicated to Professor J. Kato on the occasion of his sixtieth birthday

Abstract. Motivated by a neural network model and a population dynamics model, we consider a discrete Nagumo system with time delay and nonlinear nonlocal interactions. The existence of periodic traveling wave solutions is established by using the symmetric Hopf bifurcation theory recently developed, and the stability of periodic traveling wave solutions under small spatially periodic perturbations is investigated.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)